# SDR ASAA2019072430189

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,542 hours, 12,004 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, BETWEEN 10,000 FT AND 15,000 FEET, RIGHT FORWARD WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED. PERFORMED QRH CHECKLIST. LIGHT REMAINED EXTINGUISHED. GROUNDED - YES. PERFORMED QRH CHECKLIST. LIGHT REMAINED EXTINGUISHED.
